# SDR CHQA20120503152

- Difficulty date: May 3, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 26,954 hours, 23,209 cycles
- Engine: Allsn AE3007A
- Engine time: 21,464 hours, 18,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LOWER BEAM ON THE CARGO DOOR SURROUND STRUCTURE WAS FOUND TO BE CORRODED.  THE LOWER BEAM ON THE CARGO DOOR SURROUND STRUCTURE WAS REPLACED.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
